# SDR 96FDEA00263

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5751 · Ailerons
- Part: Te Wedge
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AILERON T/E WEDGE HAS AN AREA OF DELAMINATION ON I/B LOWER SURFACE 6 INCHES BY 4 INCHES.  REPAIRED LT WING O/B AILERON T/E WEDGE PER FEDEX SRM 51-80-04 SRM 51-40-06.
